# SDR SWAA2021032654398

- Difficulty date: February 23, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 60,260 hours, 35,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SIDEPLATE LOCATED BETWEEN BS 492 TO BS 500A STR 26R AND WL 155.1 RBL 23 AT FWD CARGO COMPARTMENT / REMOVED AND REPLACED CHANNEL SIDE PLATE LOC. BTW BS 492 TO BS 5004 STR 26R AND WL 155.1 RBL 23 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING #143A0080-19A; PART USED SHIELD CHANNEL P/N 143A8126U31ATSMRO P.O 2021-121619 AND SRM B737-700 51-10-02 PARAGRAPH 9.
